# SDR AALA200803115

- Difficulty date: December 15, 2008
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- Aircraft time: 43,790 hours
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Torque Limiter
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT - CREW REPORTED NUMBER ONE PITCH TRIM ACTUATOR FAULT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND CONNECTOR TO PITCH TORQUE LIMITER LEVEL WITH A BROKEN WIRE.  WIRE ON PIN B OF 19CAA WAS FOUND CORRODED AND BROKEN AT PLUG BACKSHELL.  REPAIRED WIRE AND REPLACED CONNECTOR AND RELAYS 319CCH AND 3207CC1.  ALSO, REPLACED CAPTAIN AND FIRST OFFICER PITCH TRIM SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
